×

zbMATH — the first resource for mathematics

Recurrence fine des processus de Markov. (French) Zbl 0182.51103

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Azéma J. , Kaplan M. et Revuz D. , Récurrence fine et récurrence en un point des processus de Markov . Notes au C. R. , t. 261 , p. 3945 - 3948 . MR 195143 | Zbl 0168.16502 · Zbl 0168.16502
[2] Azéma J. , Kaplan M. , et Revuz D. , Classes récurrentes d’un processus de Markov . Notes au C. R. , t. 261 , p. 4320 - 4322 . Zbl 0168.16503 · Zbl 0168.16503
[3] Bauer H. , Cours de 3e cycle à la Faculté des Sciences de Paris, 2e semestre 1963 - 1964 .
[4] Blumenthal R.M. et Getoor , R.K. , Local Times for Markov processes . Z. Wahrscheinlichkeitstheorie , t. 3 , 1964 , p. 50 - 75 . MR 165569 | Zbl 0126.33701 · Zbl 0126.33701
[5] Brelot , M. , Annali di matematica , t. 57 , 1962 , p. 77 - 95 . MR 139757 | Zbl 0119.08902 · Zbl 0119.08902
[6] Brelot , Choquet et Deny , Séminaire de théorie du potentiel , 5e année, 1961 . Numdam
[7] Bretagnolle J. et Dacunha Castelle D. , Récurrence en un point des processus à accroissements indépendants . Notes au C. R. [8] Dynkin E.B. , Markov Processes , Springer Verlag , 1965 . · Zbl 0129.10505
[8] Hunt G.A. , Markov processes and potentials . Illinois J. Math. , t. 2 , 1958 , p. 151 - 213 . Article | MR 107097 | Zbl 0100.13804 · Zbl 0100.13804
[9] Kahane J.P. et Salem , R. , Ensembles parfaits et séries trigonométriques , Hermann . MR 1303593 | Zbl 0112.29304 · Zbl 0112.29304
[10] Mackean H.P. , Sample functions of stable processes . Ann. of Math. ( 2 ), t. 61 , 1955 , p. 564 - 579 . MR 69424 | Zbl 0068.11501 · Zbl 0068.11501
[11] Kingman J.F.C. , Récurrence properties of processes with stationary independent increments . J. Austral. Math. Soc. , t. 4 , 1964 , p. 223 - 228 . MR 165571 | Zbl 0127.34905 · Zbl 0127.34905
[12] Lévy P. , Processus stochastique et mouvement Brownien , Gauthier-Villars , 1965 . MR 190953 | Zbl 0137.11602 · Zbl 0137.11602
[13] Meyer P.A. , Fonctionnelles multiplicatives et additives de Markov . Ann. Inst. Fourier , t. 12 , 1962 , p. 125 - 230 . Numdam | MR 140148 | Zbl 0138.40802 · Zbl 0138.40802
[14] Motoo M. , Sweeping out of additive functionals . Annals of the Institute of statistical mathematics , t. 16 , 1964 , p. 317 - 346 . MR 179846 | Zbl 0138.11402 · Zbl 0138.11402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.